Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Transcendental lattice of an extremal elliptic surface

Author: Alex Degtyarev
Journal: J. Algebraic Geom. 21 (2012), 413-444
Published electronically: June 27, 2011
MathSciNet review: 2914799
Full-text PDF

Abstract | References | Additional Information

Abstract: We develop an algorithm computing the transcendental lattice and the Mordell–Weil group of an extremal elliptic surface. As an example, we compute the lattices of four exponentially large series of surfaces.

References [Enhancements On Off] (What's this?)


Additional Information

Alex Degtyarev
Affiliation: Department of Mathematics, Bilkent University, 06800 Ankara, Turkey
MR Author ID: 271103
ORCID: 0000-0001-6586-4094

Received by editor(s): July 10, 2009
Received by editor(s) in revised form: September 29, 2009, and December 31, 2009
Published electronically: June 27, 2011